On the Approximation by Modified Interpolation Polynomials in Spaces Lp

Authors

  • A.B. Metelichenko

Abstract

We consider certain modified interpolation polynomials for functions from the space L_p \;[0, 2π], 1 ≤ p ≤ ∞. An estimate for the rate of approximation of an original function f by these polynomials in terms of its modulus of continuity is obtained. We establish that these polynomials converge almost everywhere to f.

Published

25.01.2004

Issue

Section

Research articles

How to Cite

Metelichenko, A.B. “On the Approximation by Modified Interpolation Polynomials in Spaces L_p”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 1, Jan. 2004, pp. 70-77, https://umj.imath.kiev.ua/index.php/umj/article/view/3728.